Journal of Symbolic Logic

Systems of Predicative Analysis

Solomon Feferman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 1 (1964), 1-30.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734784

Mathematical Reviews number (MathSciNet)
MR193006

Zentralblatt MATH identifier
0134.01101

JSTOR
links.jstor.org

Citation

Feferman, Solomon. Systems of Predicative Analysis. J. Symbolic Logic 29 (1964), no. 1, 1--30. https://projecteuclid.org/euclid.jsl/1183734784


Export citation

See also

  • Part II: Solomon Feferman. Systems of Predicative Analysis, II: Representations of Ordinals. J. Symbolic Logic, Volume 33, Issue 2 (1968), 193--220.